MathSciNet Relay Station
MathSciNet bibliographic data
MR1879249 37A40 (28D05 37A25)
Bowles, Amie; Fidkowski, Lukasz; Marinello, Amy E.; Silva, Cesar E. Double ergodicity of nonsingular transformations and infinite measure-preserving staircase transformations. Illinois J. Math. 45 (2001), no. 3, 999–1019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement